Manekineko Hot Deal My Account  Cart Contents  Checkout  
  Home » Allergy & Sinus » Advil My Account  |  Cart Contents  |  Checkout   
Categories
Rogaine Hair Regrowth
Progaine Haircare
ShenMin Hair Nutrient
Shampoo & Conditioner
Victoria's Secret
Skin Care
DS Labs Skin Care
Body Lotion
Beauty
Make Up
Personal Care
Sexual Enhancement
Feminine Care
Anti-Aging
Weight Loss Supplement
Sport Nutrition
Acid Relief
Allergy & Sinus
Anti-Diarrheal & Digestive Aids
Cough & Cold Remedies
Fiber Laxatives
Pain & Fever
Sleep Aids
Smoking Cessation
Topical Remedies & Lotions
Nature Made Supplements
Natrol Supplements
TruNature Supplements
Schiff Supplements
Kirkland Signature Supplements
Echinacea
Multi/Single Vitamins
Specific Users Vitamin
EveryOne Vitamin
Drug Store
Department Store
Miscellaneous Goods
Fragrances For Her
Fragrances For Him
Today Hot Products
Specials <--
Best Selling <--
New Products <--
All Products <--
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturers
What's New? more
DS Laboratories Viterol A - Eyes 15ml
DS Laboratories Viterol A - Eyes 15ml
$33.95
Specials more
Crest 3D White Advanced Vivid Whitestrips 28 ea 2Pack (56strips)
Crest 3D White Advanced Vivid Whitestrips 28 ea 2Pack (56strips)
$79.95
$72.95
Information
Authorize.net
SSL Secured 128 Bit
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
How To Order
Shipping & Returns
Company Info
Contact Us
Advil Ibuprofen 200mg 325 Tablets $26.95


Advil Ibuprofen 200mg 325 Tablets

Advil tablets: for the temporary relief of minor aches and pains due to the common cold, headache, toothache, muscular aches, backache, minor pain of arthritis, for the pain of menstrual cramps and temporarily reduces fever.

Directions:
Adults: Take 1 tablet every 4 to 6 hours while symptoms occur. If pain or fever does not respond to 1 tablet, 2 tablets may be used but do not exceed 6 tablets in 24 hours, unless directed by a doctor.

Children: Do not give this product to children under 12 except under the advice and supervision of a doctor.

Active Ingredient:
Each tablet contains Ibuprofen 200 mg.

Inactive Ingredients:
Acetylated Monoglycerides, Beeswax, Carnuba Wax, Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Propylparaben, Silicon Dioxide, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose, Titanium Dioxide.

Warnings:
Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if the painful area is red or swollen, consult a doctor. These could be signs of serious illness. If you are under a doctor's care for any serious condition, consult a doctor before taking this product.

As with aspirin and acetaminophen, if you have any condition which requires you to take prescription drugs or if you have had any problems or serious side effects from taking any non-prescription pain reliever, do not take this product without first discussing it with your doctor.

If you experience any symptoms which are unusual or seem unrelated to the condition for which you took ibuprofen, consult a doctor before taking any more of it. Although ibuprofen is indicated for the same conditions as aspirin and acetaminophen, it should not be taken with them except under a doctor's direction.

Do not combine this product with any other ibuprofen-containing product.

As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep this and all drugs out of the reach of children.

In case of accidental overdose, seek professional assistance or contact a poison control center immediately.

Aspirin-Sensitive Patients:
Do not take this product if you have had a severe allergic reaction to aspirin, e.g.-- asthma, swelling, shock or hives, because even though this product contains no aspirin or salicylates, cross-reactions may occur in patients allergic to aspirin.

Storage:
Store at room temperature; avoid excessive heat (40C, 104F).


This product was added to our catalog on Sunday 05 September, 2004.

Reviews

Shopping Cart more
0 items
Languages
Japanese    English
Japanese  [English]
Click On Flag To Change Language
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturer Info
Advil
Other products
Notifications more
NotificationsNotify me of updates to Advil Ibuprofen 200mg 325 Tablets
Tell A Friend
 

Tell someone you know about this product.
Reviews more
Write ReviewWrite a review on this product!

We Proudly Accept
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
Copyright © 2002 Manekineko All Right Reserved.
An OnLine Shop Provides American Products To Japanese HouseHold And WorldWide.